# SDR DALA2022020700758

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE 4 AT DOOR STOP FITTING 3 POSITION. CORRECTIVE ACTION: COMPLIED WITH SRI 53-41-12-205-009. CONTINUE ON MON. (2110790)
